Taken a long time. Now along with all the normal symptoms of withdrawal the bottoms of my feet ache so bad it brings me to tears. I haven't read anything about it hurting the bottom of the feet??? Help
I've just finished a two year battle of reducing from high fentanyl dosage and the list of withdrawal symptoms is endless. I understand the situation with your feet.my doctor told me it was peripheral nerve damage but as I dropped the dosage, the sensitivity seems to be improving. I'm hopeful that it's just a withdrawal symptom rather than permanent damage. I have been off 2 weeks totally and lots of symptoms are gone, but a few are persistent... and I tapered very slowly.
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2010 • 1 answer
Posted 2 Apr 2010 • 2 answers
Posted 29 Dec 2011 • 1 answer
Posted 8 Sep 2012 • 4 answers
Posted 31 Jan 2014 • 3 answers